# SDR GTIA20111228319

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 19,311 hours, 9,188 cycles
- Engine: Iae V2524A5
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR CYLINDER REQUIRES SERVICE. CORRECTIVE ACTION: SERVICED R1 SERVICE DOOR CYLINDER IAW AMM 52-10-00 PB 301 EXCLUDING SUBTASK 52-10-00-614-051-A & SUB TASK 52-10-00-610-001-A.
